Advertisement

Numerische Mathematik

, Volume 89, Issue 3, pp 591–604 | Cite as

Extrapolation methods in Lie groups

  • Jörg Wensch
Original article

Summary.

The numerical solution of differential equations on Lie groups by extrapolation methods is investigated. The main principles of extrapolation for ordinary differential equations are extended on the general case of differential equations in noncommutative Lie groups. An asymptotic expansion of the global error is given. A symmetric method is given and quadratic asymptotic expansion of the global error is proved. The theoretical results are verified by numerical experiments.

Mathematics Subject Classification (1991): 65L06 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Jörg Wensch
    • 1
  1. 1.Martin-Luther-Universität Halle-Wittenberg, FB Mathematik und Informatik, Institut für Numerische Mathematik, 06120 Halle, Germany; e-mail: wensch@nummulit.mathematik.uni-halle.de DE

Personalised recommendations